Gaviscon Double Action Mixed Berry 150ml (A)

Regular price
£6.29
Regular price
Sale price
£6.29
We have 8 in stock
Description

Gaviscon Double Action Mixed Berries Liquid bring fast, soothing and long lasting relief for up to 4 hours from heartburn and indigestion. They get to work in two different ways:

Neutralising excess stomach acid to help relieve discomfort.

Forming a protective barrier over the stomach contents to help soothe burning sensation in your chest so, for symptoms of heartburn or indigestion Gaviscon double action can help provide fast, soothing relief. The tablets do not contain sugar or gluten.

Ingredients:

Contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, See leaflet for further information.

Storage:

Do not store above 30°C. Do not refrigerate or freeze. Use within 6 months of opening.

Dosage:

  • For oral administration. Shake well before use.
  • Adults, elderly and children 12 years and over: 10-20 ml after meals and at bedtime, up to four times per day.
  • Children under 12 years: Should be given only on medical advice.
  • Healthy Planet
  • Medicines should not be disposed via household wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required.

Warnings:

If symptoms persists, seek medical advice. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122). KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.